# SDR AALA2018050109059

- Difficulty date: April 26, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 9,043 hours, 3,394 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY CYLINDER PRESSURE IS LOW. 1350 PSI, AT 64 DEGREES F.  SERVICED THE L4 DOOR EMERGENCY CYLINDER IAW AMM 52-10-00.
